PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 6 | 1026-1028
Tytuł artykułu

A family of $$ 2^{\aleph _1 } $$ logarithmic functions of distinct growth rates

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a totally ordered set Γ of positive infinite germs (i.e. germs of positive real-valued functions that tend to +∞), with order type being the lexicographic product ℵ1 × ℤ2. We show that Γ admits $$ 2^{\aleph _1 } $$ order preserving automorphisms of pairwise distinct growth rates.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
6
Strony
1026-1028
Opis fizyczny
Daty
wydano
2010-12-01
online
2010-10-30
Twórcy
Bibliografia
  • [1] Hardy G.H., Orders of Infinity; The ‘Infinitärcalcül’ of Paul Du Bois-Reymond, Cambridge Tracts in Math. and Math. Physics, 12, Cambridge University Press, Cambridge, 1954
  • [2] Hausdorff F., Die Graduierung nach dem Endverlauf, Abhandlungen der Königl. Sächs. Ges. der Wiss. zu Leipzig. Math.-Phys. Klasse, 1909, 31, 295–334
  • [3] Kojman M., History of singular cardinals in the 20th century: from Hausdorff’s gap to Shelah’s PCF theory, Handb. Hist. Log., 6 (in press)
  • [4] Kuhlmann S., Ordered Exponential Fields, Fields Inst. Monogr., 12, American Mathematical Society, Providence, 2000
  • [5] Kuhlmann S., Shelah S., κ-bounded exponential-logarithmic power series fields, Ann. Pure Appl. Logic, 2005, 136(3), 284–296 http://dx.doi.org/10.1016/j.apal.2005.04.001
  • [6] Steprāns J., History of the continuum in the 20th century, Handb. Hist. Log., 6 (in press)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0070-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.